# SDR CALA2015013093043

- Difficulty date: January 28, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 54,778 hours, 22,156 cycles
- Engine: Iae V2522A5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN, DURING CLIMB OUT INTERMITTENT REVERSER 2 UNLOCK ALSO ANTI-ICE FIRST OFFICER PITOT WAS CYCLING ON & .  AFTER LANDING HAVE A LG SYS DISAGREE, FOUND BAD CONNECTOR AT 22GA1, WIRING TO CONNECTOR WAS VISUALLY OK.  REPLACED CONNECTOR & PERFORMED ELEC CHECK ON PROX SENSOR.
